# SDR DALA2017020901084

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES BAY HAD A CRACKED SHEAR TIE BS 1380,  LONGERON 15R.  THE SHEAR TIE WAS REPLACED IAW SRM. 53-14-4, 51-30-5, AND 51-30-2.
